MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LAMP

OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LAMP
Model Number MH-968
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report for non-fatal serious injury/device malfunction has been stored under the covid-19 pandemic in accordance with the guidance published by fda, postmarketing adverse event reporting for medical products and dietary supplements during a pandemic.Omsc confirmed the reported failure.The exact cause of the reported event could not be conclusively determined.However, the reported event was caused by followings; the device was defective.The usage time of the device has exceeded the useful life.There is an abnormality in the current flowing from clh-250.The device is placed in an environment that accelerates deterioration.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
The customer alleged a complaint that this device installed in halogen light source clh-250 burned out too soon.There was no report of patient injury associated with this event.

Brand Name
HALOGEN LAMP
Common Device Name
HALOGEN LAMP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10591314
Report Number8010047-2020-06910
Device Sequence Number11083191
Product Code FDS
UDI-Device Identifier04953170028083
UDI-Public04953170028083
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002231
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMH-968
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date09/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1